# SDR FDEA201309162236

- Difficulty date: September 16, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 89,414 hours, 15,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tray
- Part number: ACJ70323
- Condition: Damaged
- Location: Bs 609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LATCH TRAY DAMAGED AT BS 609, X= 43.  REPAIRED IAW EA 1- 5320-  T0302535 PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
